International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1997 / Article

Open Access

Volume 10 |Article ID 176482 | https://doi.org/10.1155/S104895339700004X

Ram U. Verma, "Stochastic approximation-solvability of linear random equations involving numerical ranges", International Journal of Stochastic Analysis, vol. 10, Article ID 176482, 9 pages, 1997. https://doi.org/10.1155/S104895339700004X

Stochastic approximation-solvability of linear random equations involving numerical ranges

Received01 Sep 1995
Revised01 Feb 1996

Abstract

The random (or stochastic) approximation-solvability, based on a projection scheme, of linear random operator equations involving the theory of the numerical range of a bounded linear random operator is considered. The obtained results generalize results with regard to the deterministic approximation-solvability of linear operator equations using the Galerkin convergence method.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views58
Downloads217
Citations